MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; SCREWDRIVER

ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; SCREWDRIVER
Model Number 17830
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection confirms that the distal hexalobe has sheared off of the driver.The root cause is likely excessive loading on the hexalobe feature which may be exacerbated by eccentric loading or failure to fully seat the driver tip in the mating hex feature.Review of device history records showed no manufacturing or processing related irregularities.Labeling review: warnings/cautions/precautions: risks identified with the use of these devices, which may require additional surgery, include device component failure, loss of fixation/stabilization, non-union, vertebral fracture, neurological injury, vascular or visceral injury.Possible adverse effects: initial or delayed loosening, disassembly, bending, dislocation, and/or breakage of device components.
 
Event or Problem Description
It was reported that the tip of the driver broke off during final tightening.The tip was retrieved.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key24430420
Report Number2027467-2026-00028
Device Sequence Number10392982
Product Code HXX
UDI-Device Identifier00190376419121
UDI-Public(01)00190376419121(10)TU00348
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17830
Device Catalogue Number17830
Device Lot NumberTU00348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown